# SDR AALA952102

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON FITTING OUTBOARD OF LEFT GEAR, ATTACHED TO TRUNNION.  REMOVED CORRODED FITTING AND REPLACED WITH NEW PART.  (M)
